# SDR HEEA079186

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 407070620205
- Condition: Cracked
- Location: Door Striker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR STRIKER COVER CRACKED.
